# SDR ABXA20251005256

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING AIRCRAFT N764CK C4-CHECK IN OSCODA MICHIGAN (OSC), KALITTA MAINTENANCE DISCOVERED FUSELAGE SKIN CORROSION UNDER STRINGER S-38L AT STA 1395 WHILE PERFORMING A STRINGER SPLICE. THE CORROSION WAS BLENDED IAW B767-300 SRM AND FOUND TO BE OUT OF LIMITS AND NO APPLICABLE REPAIR WAS IDENTIFIED WITHIN THE SRM. FVCI WAS CONTACTED TO GENERATE A REPAIR EO (REF /A/) AND PROVIDE FAA FORM 8110-3 APPROVAL UPON COMPLETION. THE PURPOSE OF THIS REA IS TO AUTHORIZE AND DOCUMENT ACCOMPLISHMENT OF REF /A/. FUSELAGE SKIN BETWEEN STA 132.5-1843 IS CONSIDERED FCBS STRUCTURE PER B767-300 SRM 51-00-04 TABLE 1. THIS REPAIR IS CONSIDERED MAJOR AND WILL REQUIRE FAA FORM 8110-3 APPROVAL.  REPAIRED IAW ABX-REA-5360-65895-00_0001 AND  FVCI EO 25166-2A"
